Home / Pain & Inflammation / Ibuprofen 200

Ibuprofen 200 Pharmacy Health

Ibuprofen 200

Temporary relief from pain and inflammation.

For temporary relief from pain and inflammation
For adults and children 7+ years
24 tablet pack is a General sale medicine
96 tablet pack is a Pharmacy medicine
Lactose and Gluten free

More Information

For effective temporary relief from pain and discomfort associated with

  • Migraine and tension headaches
  • Muscular aches
  • Dental pain
  • Aches & pains associated with colds and flu
  • Period pain
  • Arthritic pain
  • Reduces fever.

Ibuprofen 200 tablets have anti-inflammatory properties which provide temporary relief from pain where inflammation is present.

KEEP OUT OF REACH OF CHILDREN.

If you get an allergic reaction, stop taking and see your doctor immediately.

Do not use Ibuprofen 200:

  • Do not use at all during the last 3 months of pregnancy
  • If you have a stomach ulcer or other stomach disorder, kidney or heart problems.
  • If you are allergic to Aspirin, Ibuprofen or to other anti-inflammatory medicines except on doctor’s advice.

Unless a doctor has told you to, do not use Ibuprofen 200:
For more than a few days at a time. Do not exceed the recommended dose. Excess use can be harmful and increase the risk of heart attack, stroke or liver damage

  • If you have kidney problems or impaired renal function
  • If you have Asthma
  • If you are aged 65 years or over
  • If trying to become pregnant, or during the first 6 months of pregnancy
  • With other medicines containing Ibuprofen, Aspirin or other anti-inflammatory medicines or other medicine that you are taking regularly.

Ask your doctor or pharmacist before use in children suffering from dehydration and/or vomiting.

  • Adults & children over 12 years: 1 or 2 tablets initially, then 1 to 2 tablets every 4 to 6 hours as necessary. Take with fluid. Dosage should not exceed 6 tablets in 24 hours.
  • Children 7 to 12 years (22 to 41 kg): 1 tablet to be taken with fluid every 6 to 8 hours, when required, up to four times daily. Maximum dose of 4 tablets in 24 hours. Do not use in children under 6 years old except on doctor’s advice
  • Ibuprofen 200 mg

Related Products

Paracetamol + Ibuprofen

Double action pain relief.

Diclofenac Anti-Inflammatory Pain Relief Gel

Relief from sprain, strains and sports injuries.

Paracetamol

Effective temporary relief of pain and discomfort. Reduces fever.